# SDR ASOA20100066

- Difficulty date: January 17, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 14,172 hours, 9,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Part serial: 20574
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R & R NR 2 BATTERIES POWER SUPPLLY UNIT.  ITEM REMIAINS OPEN SEE AFDL 514042-1. IAW AMM 33-51-17. (CLOSED)
